FIRST AND SECOND ACCELERATION POLES IN LORENTZIAN HOMOTHETIC MOTIONS


Hasan E. S.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.2, pp.19-28, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1501/commua1_0000000858
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.19-28

Abstract

In this paper, using matrix methods, we obtained rotation pole in one-parameter motion on the Lorentzian plane homothetic motions and pole orbits, accelerations and combinations of accelerations, first and second in acceleration poles. Moreover, some new theorems are given.